# SDR SWAA2021022248914

- Difficulty date: February 15, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS COMMON TO BATTERY PACK M1668 ARE INOP. / REMOVED AND REPLACED BATTERY PACK M1668 AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-06-960-805.
